MathSciNet Relay Station
MathSciNet bibliographic data
MR1837220 (2002e:20080) 20F67 (05C25 20F65)
Bowditch, B. H. Peripheral splittings of groups. Trans. Amer. Math. Soc. 353 (2001), no. 10, 4057–4082.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement